Your Cart 0

Continue to checkout

Search Products

Glenpara Cold & Flu Tablet

★ 0.0 0 Reviews

₹43.00

₹49.00 12% OFF


Pack Size strip of 10 tablets
Manufacturer Glenmark Pharmaceuticals Ltd
Composition Caffeine 30mg + Diphenhydramine 25mg + Paracetamol 325mg + Phenylephrine 5mg

In Stock
SKU : #43839
Composition Details

Caffeine 30mg + Diphenhydramine 25mg + Paracetamol 325mg + Phenylephrine 5mg

Manufacturer Glenmark Pharmaceuticals Ltd
Pack Size strip of 10 tablets
Product Name Glenpara Cold & Flu Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓